Ask
Please use this form for health related questions only. For all other questions please contact customer service.

Why is it necessary to take extra caution if taking statin medication?

I have been using Nutribullet for morning breakfasts exclusively. I tend to use the same 'recipe': spinach, banana, strawberries and blueberries + H20 of course. There's a cautionary blurb in the pamphlet that came with the machine about talking with your med if you take a statin medication. Why's that?

2 Answers
5 years ago

Official Answer

Newtriman, basically some foods can interfere with drugs. In your case with statin drugs, grapefruit, pomegranate and other citrus fruits can interfere with their actions.

It's best to discus medications and food interactions with your doctor and pharmacist.

5 years ago

Community Answers

You must be signed in to answer. Sign In or Register for Free

There are certain foods that can interact with statins. The most common food is grapefruit so if you are on statins it is best to avoid grapefruits. You may want to talk to your doctor about your medication regimen and see if there are any other foods that may interact with the meds you are on.

I would also rotate your greens every week or so. It is good to get a variety of greens in your diet. Try rotating between spinach, chard, mixed greens, romaine lettuce, kale and bok choy. =)

You must be signed in to answer. Sign In or Register for Free